The Michigan Mathematical Journal

Isoperimetric inequalities for related conformal maps.

E. F. Beckenbach

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 11, Issue 4 (1964), 321-326.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028999184

Digital Object Identifier
doi:10.1307/mmj/1028999184

Mathematical Reviews number (MathSciNet)
MR0169999

Zentralblatt MATH identifier
0134.05802

Subjects
Primary: 30.40

Citation

Beckenbach, E. F. Isoperimetric inequalities for related conformal maps. Michigan Math. J. 11 (1964), no. 4, 321--326. doi:10.1307/mmj/1028999184. https://projecteuclid.org/euclid.mmj/1028999184


Export citation